MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM; CATHETER INTRAVSCULAR THERAPEU

ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM; CATHETER INTRAVSCULAR THERAPEU
Catalog Number CDC-45552-VPS2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: peel-away sheath separated at one of the white tabs.It was removed in its entirety, there was no patient harm or consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit informs the user, "withdraw peel-away sheath over catheter until sheath hub and connected portion of sheath is free from venipuncture site.Grasp tabs of peel-away sheath and pull away from the catheter, while withdrawing from vessel until sheath splits down its entire length." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM
Common Device Name
CATHETER INTRAVSCULAR THERAPEU
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18473668
Report Number1036844-2024-00001
Device Sequence Number12493572
Product Code LJS
UDI-Device Identifier30801902120794
UDI-Public30801902120794
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue NumberCDC-45552-VPS2
Device Lot Number33F23G0461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown